# SDR 9JLA2022101431626

- Difficulty date: October 10, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N562JL
- Make and model: Cessna 560XL
- Aircraft serial: 5605248
- Aircraft time: 7,353 hours, 5,228 cycles
- Engine: Pwc PW545B
- Engine time: 7,265 hours, 5,152 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flow Divider
- Part number: 8197102
- Part serial: F54073
- Condition: Leaking
- Location: Lt Eng Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED OF FUEL DRIPPING FROM THE LEFT ENGINE WITH THE LEFT FUEL TRANSFER PUMP ON GROUND AND APU RUNNING. THE MAINTENANCE BASE DETERMINED THE LEFT ENGINE FLOW DIVIDER VALVE WAS DEFECTIVE. THE LEFT ENGINE FLOW DIVIDER VALVE WAS REMOVED, AND AN OVERHAULED UNIT WAS INSTALLED. OPS CHECKS WERE SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
